International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 1, Pages 7-10
Generalizations of Hölder's inequality
Department of Mathematics, University of Hong Kong, Pokfulam Road, Hong Kong
Received 7 August 2000
Copyright © 2001 Wing-Sum Cheung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Some generalized Hölder's inequalities for positive as well as negative exponents are obtained.